MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT VASCULAR INC. PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401761
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pacel flow directed pacing catheter was not pacing while the balloon was inflated.The patient was experiencing loss of capture and became hemodynamically unstable.The physician was notified and an attempt was made to reposition the transvenous pacing line without success.The pacing catheter was replaced to resolve the issue.Further information was requested but was not provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the pacel flow directed pacing catheter was not pacing while the balloon was inflated.The patient was experiencing loss of capture and became hemodynamically unstable.The physician was notified and an attempt was made to reposition the transvenous pacing line without success.The pacing catheter was replaced to resolve the issue.Additional information was requested but was not provided.
 
Additional Manufacturer Narrative
Additional information: d9 (device discarded), h6, h11.Correction: b1 (removed adverse event), h1 (change from serious injury to malfunction).The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported pacing problem could not be determined.In this case, it is possible that the pacing problem is due to damage to the device or device component; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24314028
Report Number3004742232-2026-00023
Device Sequence Number4942303
Product Code LDF
UDI-Device Identifier05414734021906
UDI-Public(01)05414734021906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401761
Device Catalogue Number401761
Device Lot Number11065240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown